# SDR K3HA980093

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08163000108
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD TRACK LIGHTING ONE FOOT SECTION WON'T STAY IN SLOT OR TRACK, LIGHT IS OK.  REMOVED AND REPLACED WITH NEW STRIP REPLACED IAW WITH 33-59-00.
